MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TRUCLEARTM INCISORTM PLUS DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

SMITH & NEPHEW, INC. TRUCLEARTM INCISORTM PLUS DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 7209509
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
5 different truclear incisor plus devices opened from sterile peel pack.The tips of incisors had brown discoloration and debris (lint).This was caught prior to patient contact and the procedure was completed as planned.The remaining packs in inventory were inspected and replaced as necessary.Manufacturer response for hysteroscope (and accessories), truclear tm incisor tm plus device (per site reporter).The field rep was present at the time of the event and took the affected products.

Brand Name
TRUCLEARTM INCISORTM PLUS DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8309944
Report Number8309944
Device Sequence Number16716423
Product Code HIH
UDI-Device Identifier03596010529459
UDI-Public(01)03596010529459
Combination Product (Y/N)N
Initial Reporter StateMI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/21/2019
Report Date (Section F) 01/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7209509
Device Catalogue Number7209509
Device Lot Number3895171
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer02/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight111
Date Report Sent to FDA01/21/2019